# SDR USAA2010120492840

- Difficulty date: November 19, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 49,358 hours, 7,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53775931202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - CORROSION ON MAIN CABIN SEAT TRACK AT FR37, Y450.  REPLACED SEAT TRACK AT FR37, Y450 IAW A330 SRM 53-00-15.
